# SDR SWIA202264881

- Difficulty date: January 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED BETWEEN F.S. 364.00 AND 379.00.   (C CHECK RO 3/11/2022)   REMOVED DAMAGED SECTION OF CRACKED STRINGER , FABRICATED REPLACEMENT STRINGER SECTION AND INSTALLED IAW CRJ 200 SRM 53-00-03. REF CONTINUATION CARD FOR WORK PERFORMED.
